# SDR 2005UALA01121

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 482
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STA 482A BETWEEN STR 28 LEFT AND STR 28 RIGHT FRAME HAS SEVERAL CRACKS.   REMOVED DAMAGED AREAS PER MM53-11-87. NDT FOR CRACKS. NONE FOUND. FABRICATED & INSTALLED FILLER & DOUBLER PER MM 53-11-87 FIG. 801.
